×

Ground states of linearly coupled systems of Choquard type. (English) Zbl 06892642

Summary: In this paper we prove the existence of ground states of linearly coupled systems of Choquard type. Asymptotic behaviour of ground states is also studied.

MSC:

35-XX Partial differential equations
81-XX Quantum theory
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Pekar, S., Untersuchung über die elektronentheorie der kristalle, (1954), Akademie Verlag Berlin · Zbl 0058.45503
[2] Lieb, E. H., Existence and uniqueness of the minimizing solution of choquard’s nonlinear equation, Stud. Appl. Math., 57, 2, 93-105, (1976/1977) · Zbl 0369.35022
[3] Lions, P. L., The Choquard equation and related questions, Nonlinear Anal., 4, 6, 1063-1072, (1980) · Zbl 0453.47042
[4] Lions, P. L., The concentration-compactness principle in the calculus of variations. the locally compact case. I, Ann. Inst. H. Poincaré Anal. Non Linéaire, 1, 2, 109-145, (1984) · Zbl 0541.49009
[5] Ma, L.; Lin, Z., Classification of positive solitary solutions of the nonlinear Choquard equation, Arch. Ration. Mech. Anal., 195, 2, 455-467, (2010) · Zbl 1185.35260
[6] Ackermann, N., On a periodic Schrödinger equation with nonlocal superlinear part, Math. Z., 248, 423-443, (2004) · Zbl 1059.35037
[7] Ghimenti, M.; Van Schaftingen, J., Nodal solutions for the Choquard equation, J. Funct. Anal., 271, 1, 107-135, (2016) · Zbl 1345.35046
[8] Moroz, V.; Van Schaftingen, J., A guide to the Choquard equation, J. Fixed Point Theory Appl., 19, 1, 773-813, (2017) · Zbl 1360.35252
[9] Moroz, V.; Van Schaftingen, J., Groundstates of nonlinear Choquard equations: existence, qualitative properties and decay asymptotics, J. Funct. Anal, 265, 2, 153-184, (2013) · Zbl 1285.35048
[10] Moroz, V.; Van Schaftingen, J., Existence of groundstates for a class of nonlinear Choquard equations, Trans. Amer. Math. Soc., 367, 9, 6557-6579, (2015) · Zbl 1325.35052
[11] Moroz, V.; Van Schaftingen, J., Groundstates of nonlinear Choquard equations: Hardy-Littlewood-Sobolev critical exponent, Commun. Contemp. Math., 17, 5, (2015), 12pp. · Zbl 1326.35109
[12] Moroz, V.; Van Schaftingen, J., Nonexistence and optimal decay of supersolutions to Choquard equations in exterior domains, J. Differential Equations, 254, 8, 3089-3145, (2013) · Zbl 1266.35083
[13] Lieb, E. H.; Loss, M., (Analysis, Graduate Studies in Mathematics, vol. 14, (2001), American Mathematical Society Providence, RI)
[14] Seok, J., Nonlinear Choquard equations involving a critical local term, Appl. Math. Lett., 63, 77-87, (2017) · Zbl 1458.35180
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.